# SDR AALA202112076148

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737*
- Aircraft serial: 29571
- Aircraft time: 26,481 hours, 10,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE ARMED INDICATOR FLAG DAMAGED 1R. REPLACED DOOR SLIDE ARMED STRAP R1 POSITION.
